# SDR AALA20131113002

- Difficulty date: November 12, 2013
- Submitted: December 13, 2013
- Operation: Air carrier
- Aircraft: N655AA
- Make and model: Boeing 757223
- Aircraft serial: 24613
- Aircraft time: 68,355 hours, 23,564 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MCO CREW REPORTED CAPTAIN`S FRONT OUTER WINDSHIELD CRACKED.  EMERGENCY DECLARED.  FLIGHT LANDED MCO WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED LT NR 1 WINDOW ASSEMBLY.  SYSTEM GROUND CHECKED NORMAL OPERATION CLOSED.
